Albanian Journal of Mathematics (ISNN: 1930-1235), Vol 7, No 1 (2013)

Font Size:  Small  Medium  Large

Generating dimension formulas for multivariate splines

Tatyana Sorokina, Simon Foucart


A computational method to obtain explicit formulas for the dimension of spline spaces on
simplicial partitions is described.
The method is applied to conjecture the dimension formulas for
splines  on  the Alfeld split of an $n$-simplex and on several other

Full Text: PDF

Creative Commons License
This work is licensed under a Creative Commons Attribution 3.0 License.

@Copyright 2015, Albanian Journal of Mathematics

                                            Facebook Twitter Google+